×

zbMATH — the first resource for mathematics

Sharp bounds for Neuman means by harmonic, arithmetic, and contraharmonic means. (English) Zbl 07023296
Summary: We give several sharp bounds for the Neuman means \(N_{A H}\) and \(N_{H A}\) (\(N_{C A}\) and \(N_{A C}\)) in terms of harmonic mean \(H\) (contraharmonic mean \(C\)) or the geometric convex combination of arithmetic mean \(A\) and harmonic mean \(H\) (contraharmonic mean \(C\) and arithmetic mean \(A\)) and present a new chain of inequalities for certain bivariate means.
Reviewer: Reviewer (Berlin)

MSC:
26 Real functions
65 Numerical analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Neuman, E.; Sándor, J., On the Schwab-Borchardt mean, Mathematica Pannonica, 14, 2, 253-266, (2003) · Zbl 1053.26015
[2] Neuman, E.; Sándor, J., On the Schwab-Borchardt mean II, Mathematica Pannonica, 17, 1, 49-59, (2006) · Zbl 1100.26011
[3] Neuman, E., Inequalities for the Schwab-Borchardt mean and their applications, Journal of Mathematical Inequalities, 5, 4, 601-609, (2011) · Zbl 1252.26006
[4] Carlson, B. C., Special Functions of Applied Mathematics, (1977), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0394.33001
[5] Carlson, B. C., Algorithms involving arithmetic and geometric means, The American Mathematical Monthly, 78, 496-505, (1971) · Zbl 0218.65035
[6] Brenner, J. L.; Carlson, B. C., Homogeneous mean values: weights and asymptotics, Journal of Mathematical Analysis and Applications, 123, 1, 265-280, (1987) · Zbl 0614.26002
[7] He, Z.-Y.; Chu, Y.-M.; Wang, M.-K., Optimal bounds for Neuman means in terms of harmonic and contraharmonic means, Journal of Applied Mathematics, 2013, (2013) · Zbl 1397.26015
[8] Chu, Y.-M.; Qian, W.-M., Refinements of bounds for Neuman means, Abstract and Applied Analysis, 2014, (2014) · Zbl 07022209
[9] Neuman, E., On some means derived from the Schwab-Borchardt mean, Journal of Mathematical Inequalities, 8, 1, 171-183, (2014) · Zbl 1294.26033
[10] Neuman, E., On some means derived from the Schwab-Borchardt mean II, Journal of Mathematical Inequalities, 8, 2, 361-370, (2014) · Zbl 1295.26032
[11] Neuman, E., On a new bivariate mean, Aequationes Mathematicae, (2013) · Zbl 1305.26060
[12] Zhang, Y.; Chu, Y.-M.; Jiang, Y.-L., Sharp geometric mean bounds for Neuman means, Abstract and Applied Analysis, 2014, (2014) · Zbl 07023379
[13] Guo, Z.-J.; Zhang, Y.; Chu, Y.-M.; Song, Y.-Q., Sharp bounds for Neuman means in terms of geometric, arithmetic and quadratic means · Zbl 1337.26061
[14] He, Z.-Y.; Chu, Y.-M.; Song, Y.-Q.; Tao, X.-J., Note on certain inequalities for Neuman means
[15] Anderson, G. D.; Qiu, S.-L.; Vamanamurthy, M. K.; Vuorinen, M., Generalized elliptic integrals and modular equations, Pacific Journal of Mathematics, 192, 1, 1-37, (2000) · Zbl 0951.33012
[16] Simić, S.; Vuorinen, M., Landen inequalities for zero-balanced hypergeometric functions, Abstract and Applied Analysis, 2012, (2012) · Zbl 1241.26021
[17] Xia, W.-F.; Chu, Y.-M., Optimal inequalities related to the logarithmic, identric, arithmetic and harmonic means, Revue d’Analyse Numérique et de Théorie de l’Approximation, 39, 4, 176-183, (2010) · Zbl 1249.26052
[18] Chu, Y.-M.; Qiu, Y.-F.; Wang, M.-K.; Wang, G.-D., The optimal convex combination bounds of arithmetic and harmonic means for the Seiffert’s mean, Journal of Inequalities and Applications, 2010, (2010) · Zbl 1209.26018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.